If you happen to take too much Prometrium, overdose symptoms could include yellow skin, depression, and headaches. The severity of the symptoms will depend on how much Prometrium was taken and whether it was taken with other drugs. A Prometrium overdose generally does not cause serious symptoms, but medical attention is still needed to rule out any problems.
Interested in a Discount on Prometrium?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Prometrium® (progesterone capsules) is a prescription hormone medication. It contains a bio-identical form of progesterone (structurally identical to natural human progesterone). The effects of a Prometrium overdose may vary, depending on a number of factors, such as the Prometrium dosage and whether it was taken with any other substances.
If you happen to take too much Prometrium, seek immediate medical attention.
It is not known exactly what to expect from an overdose of Prometrium. Taking too much on a long-term basis might cause the following effects:
- Yellow skin (jaundice)
- Decreased sex drive (libido)
- Irregular menstrual periods
- Breast pain
Healthcare providers are unclear on how best to treat a Prometrium overdose. If the overdose was recent, the healthcare provider may give certain medicines or place a tube into the stomach to "pump" the stomach. Treatment (if necessary) may also involve supportive care, which consists of treating symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still needed to rule out any problems.
Even though a Prometrium overdose is unlikely to cause serious problems, you should still seek prompt medical attention if you believe that you or someone else may have overdosed on the medication.